RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 3, Pages 500–505 (Mi izv1777)  

On the stability of the homology of compact Riemannian manifolls

Dào Trong Thi


Abstract: This paper is devoted to the problem of stability of the homology or Riemannian manifolds. An effective criterion is obtained for the stability of homology classes of arbitrary compact Riemannian manifolds.
Bibliography: 4 titles.

Full text: PDF file (666 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1978, 12:3, 463–468

Bibliographic databases:

UDC: 513.836
MSC: 49F20, 53C20
Received: 28.04.1977

Citation: Dào Trong Thi, “On the stability of the homology of compact Riemannian manifolls”, Izv. Akad. Nauk SSSR Ser. Mat., 42:3 (1978), 500–505; Math. USSR-Izv., 12:3 (1978), 463–468

Citation in format AMSBIB
\Bibitem{Dao78}
\by D\`ao Trong Thi
\paper On the stability of the homology of compact Riemannian manifolls
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 3
\pages 500--505
\mathnet{http://mi.mathnet.ru/izv1777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=514796}
\zmath{https://zbmath.org/?q=an:0416.58003|0403.58016}
\transl
\jour Math. USSR-Izv.
\yr 1978
\vol 12
\issue 3
\pages 463--468
\crossref{https://doi.org/10.1070/IM1978v012n03ABEH001993}


Linking options:
  • http://mi.mathnet.ru/eng/izv1777
  • http://mi.mathnet.ru/eng/izv/v42/i3/p500

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:95
    Full text:34
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019